Please use this identifier to cite or link to this item:
Title: Free inertial processes driven by Gaussian noise: Probability distributions, anomalous diffusion and fractal behavior
Author: Masoliver, Jaume, 1951-
Wang, Ke-Gang
Keywords: Física matemàtica
Física estadística
Mathematical physics
Statistical physics
Issue Date: 1995
Publisher: The American Physical Society
Abstract: We study the motion of an unbound particle under the influence of a random force modeled as Gaussian colored noise with an arbitrary correlation function. We derive exact equations for the joint and marginal probability density functions and find the associated solutions. We analyze in detail anomalous diffusion behaviors along with the fractal structure of the trajectories of the particle and explore possible connections between dynamical exponents of the variance and the fractal dimension of the trajectories.
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.51.2987
It is part of: Physical Review E, 1995, vol. 51, núm. 4, p. 2987-2995
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
89652.pdf1.15 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.